# SDR QXEA2025050900173

- Difficulty date: May 2, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 16,786 hours, 11,514 cycles
- Engine: Ge CF348E5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG152
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 15,197 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED #2 ENGINE FADEC DUE TO ECMP REQUEST (ECMP-4144).
